# SDR UALA2011052502566

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R FAILS MIDWAY CHECK. ADJUSTED MAIN CABIN R-2 DOOR MODE SELECT LOCKOUT MECHANISM PER MM AND DOOR OPS CHECKED GOOD ON NON-ROUTINE 29061.
